Zhisheng Shuai
Title
Cited by
Cited by
Year
Global-stability problem for coupled systems of differential equations on networks
MY Li, Z Shuai
Journal of Differential Equations 248 (1), 1-20, 2010
5192010
A graph-theoretic approach to the method of global Lyapunov functions
H Guo, M Li, Z Shuai
Proceedings of the American Mathematical Society 136 (8), 2793-2802, 2008
3022008
Global stability of the endemic equilibrium of multigroup SIR epidemic models
H Guo, MY Li, Z Shuai
Canadian Applied Mathematics Quarterly 14 (3), 259-284, 2006
2772006
Global stability of infectious disease models using Lyapunov functions
Z Shuai, P van den Driessche
SIAM Journal on Applied Mathematics 73 (4), 1513-1532, 2013
1902013
Global stability of multi-group epidemic models with distributed delays
MY Li, Z Shuai, C Wang
Journal of Mathematical Analysis and Applications 361 (1), 38-47, 2010
1782010
Optimal impulsive harvesting policy for single population
X Zhang, Z Shuai, K Wang
Nonlinear Analysis: Real World Applications 4 (4), 639-651, 2003
1392003
Reproduction numbers for infections with free-living pathogens growing in the environment
M Bani-Yaghoub, R Gautam, Z Shuai, P Van Den Driessche, R Ivanek
Journal of biological dynamics 6 (2), 923-940, 2012
842012
Global Dynamics of Cholera Models with Differential Infectivity
Z Shuai, P van den Driessche
Mathematical Biosciences 234 (2), 118-126, 2011
822011
Dynamics of an Age-of-infection Cholera Model
F Brauer, Z Shuai, P van den Driessche
Mathematical Biosciences and Engineering 10 (5&6), 1335-1349, 2013
752013
A cholera model in a patchy environment with water and human movement
MC Eisenberg, Z Shuai, JH Tien, P Van den Driessche
Mathematical Biosciences 246 (1), 105-112, 2013
712013
Global dynamics of a general class of multistage models for infectious diseases
H Guo, MY Li, Z Shuai
SIAM Journal on applied mathematics 72 (1), 261-279, 2012
712012
Extending the type reproduction number to infectious disease control targeting contacts between types
Z Shuai, JAP Heesterbeek, P van den Driessche
Journal of Mathematical Biology 67 (5), 1067-1082, 2013
602013
Global stability of an epidemic model in a patchy environment
MY Li, Z Shuai
Canadian Applied Mathematics Quarterly 17 (1), 175-187, 2009
532009
Cholera models with hyperinfectivity and temporary immunity
Z Shuai, JH Tien, P van den Driessche
Bulletin of Mathematical Biology 74 (10), 2423-2445, 2012
382012
Optimization problems for general simple population with n-impulsive harvest
Z Shuai, L Bai, K Wang
Journal of Mathematical Analysis and Applications 329 (1), 634-646, 2007
272007
Persistence and extinction of single population in a polluted environment.
Z Li, Z Shuai, K Wang
Electronic Journal of Differential Equations (EJDE)[electronic only] 2004 …, 2004
232004
Disease invasion on community networks with environmental pathogen movement
JH Tien, Z Shuai, MC Eisenberg, P Van den Driessche
Journal of mathematical biology 70 (5), 1065-1092, 2015
212015
Impact of heterogeneity on the dynamics of an SEIR epidemic model
Z Shuai, P van den Driessche
Mathematical Biosciences and Engineering 9 (2), 393-411, 2012
192012
Models of bovine babesiosis including juvenile cattle
CM Saad-Roy, Z Shuai, P Van den Driessche
Bulletin of mathematical biology 77 (3), 514-547, 2015
162015
Modelling and control of cholera on networks with a common water source
Z Shuai, P van den Driessche
Journal of biological dynamics, 1-14, 2014
162014
The system can't perform the operation now. Try again later.
Articles 1–20